| Model Number |
M00505530 |
| Medical Device Problem Codes |
Break (1069); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized during a procedure on (b)(6) 2026.During the procedure, the staff attempted to deploy the cinch as normal however the handle of the cinch broke and the cord snapped that controls that cut wire.Procedure completed with another of the same device.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of cinch wire break.Imdrf code a150101 captures the reportable event of failure to deploy.Investigation summary: the suture cinch was not returned for analysis; therefore, a technical analysis could not be performed.The reported events could not be confirmed due to the lack of evidence.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.In regard to the event description and information provided by the customer, there is not enough evidence to determine whether the cinch failure to deploy, cinch wire break and handle break was due to the physician's technique during the procedure or was related to a device malfunction.The reported events of "additional device required' occurred during the procedure and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".